Zeitschrift fur Analysis und ihre Anwendung, ( ISI ), Volume (19), No (1), Year (2000-4) , Pages (269-278)

Title : ( On infinite-horizon optimal control problems )

Authors: Sohrab Effati , Ali Vahidian Kamyad , Rajab Ali Kamyabi Gol ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

On infinite-horizon optimal control problems

Keywords

, infinite-horizon problems, optimal
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1034324,
author = {Effati, Sohrab and Vahidian Kamyad, Ali and Kamyabi Gol, Rajab Ali},
title = {On infinite-horizon optimal control problems},
journal = {Zeitschrift fur Analysis und ihre Anwendung},
year = {2000},
volume = {19},
number = {1},
month = {April},
issn = {0232-2064},
pages = {269--278},
numpages = {9},
keywords = {infinite-horizon problems; optimal control-},
}

[Download]

%0 Journal Article
%T On infinite-horizon optimal control problems
%A Effati, Sohrab
%A Vahidian Kamyad, Ali
%A Kamyabi Gol, Rajab Ali
%J Zeitschrift fur Analysis und ihre Anwendung
%@ 0232-2064
%D 2000

[Download]